# SDR DALA1239710679

- Difficulty date: June 5, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1651 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BS 1651 BETWEEN S25 AND 26R.  MEASURED DENT, FOUND TO BE OUT OF LIMITS, COMPLIED WITH ERA 503741-14 REV ORIGINAL.
